Trauma Headquarters and ADSG
October 19, 2021, 06:13:12 AM *
Welcome, Guest. Please login or register.
Did you miss your activation email?

Login with username, password and session length
News: Desperate people do desperate things!!
 
   Home   Help Search Login Register  
Pages: 1 2 3 [4] 5 6   Go Down
  Print  
Author Topic: Prayers for my health, please  (Read 63371 times)
D
Earl/Countess
*

Karma: 21
Offline Offline

Mood:

Posts: 940


Awards
« Reply #45 on: January 15, 2017, 04:40:34 PM »

Mama Bee, I'm happy to hear your good report and you will continue to be in my prayers.

I know that you know this already but it bears repeating: Remember that a lot of the tiredness and misery you're experiencing right now is NOT the disease process. It's from the medication. Sometimes it seems like the cure is worse than the disease but it's not going to be forever. Continue to hang in there and find rest wherever you can.
Logged

I like to stand in the doorway at my psychiatrist's office and blow on people as they walk by. Some folks don't like it, but I'm a fan.
Mama Bee1
Earl/Countess
*

Karma: 7
Offline Offline

Posts: 440


Awards
« Reply #46 on: January 16, 2017, 04:17:17 AM »

More prayers please.I noticed a slight rash on my forearm yesterday morning in church and didn't think anything of it. By 4pm I had a rash on my upper arms. I called the doctor around 6  and they said to take Benadryl. I took some at 8 pm and 1 am. I awoke around 4:45 and it had spread to larger hives on my lower arm and lower back. I am taking more benedryl at 5:30 am and praying now.

I am scared that it is a reaction to the chemo meds.My adult son has a friend who almost died this week in an allergic reaction to chemo meds for breast cancer.
Logged
Sherrie1003
Duke /Duchess
*

Karma: 9
Offline Offline

Mood:

Posts: 1643


God, grant me the strength to get through this.


Awards
« Reply #47 on: January 16, 2017, 04:45:53 AM »

Mama Bee 1,

That is very encouraging. Healing is occurring and I am so glad that God answered our prayers in such a positive way.

Sherrie
Logged

"Sometimes the clearest evidence that God has not deserted you is not that you are successfully past your trials, but that you are still on your feet in the midst of it." Dale Ralph Davis
OHGrandma
Earl/Countess
*

Karma: 18
Offline Offline

Posts: 845


Awards
« Reply #48 on: January 16, 2017, 07:45:30 AM »

Mama Bee, have you gotten the rash checked? I don't want to be an alarmist, but reactions can take place at any time of taking meds.  My husband developed a reaction to penicillin after 63 years of never reacting.
Logged
Mama Bee1
Earl/Countess
*

Karma: 7
Offline Offline

Posts: 440


Awards
« Reply #49 on: January 16, 2017, 10:03:20 AM »

I am making an appt. as I type this. My oncologist wanted me to get it checked out.
Logged
Nookster
Oldtimer
*

Karma: 3
Offline Offline

Posts: 104


Awards
« Reply #50 on: January 17, 2017, 01:43:11 AM »

I would definitely be seen for that in your situation, though I hope it is a minor reaction to your meds.  I was in hospital when "a rash" started.  They tried to ignore it initially, but it spread from my feet all the way to my neck.  It was vasculitis, a serious allergic reaction due to antibiotics they'd given me post-surgery.  They couldn't figure it out until they biopsied it.  I now list those two antibiotics with my serious allergies.

Here's hoping all is well with you!
Logged
Sherrie1003
Duke /Duchess
*

Karma: 9
Offline Offline

Mood:

Posts: 1643


God, grant me the strength to get through this.


Awards
« Reply #51 on: January 17, 2017, 05:41:47 AM »

Praying more.

Sherrie
Logged

"Sometimes the clearest evidence that God has not deserted you is not that you are successfully past your trials, but that you are still on your feet in the midst of it." Dale Ralph Davis
Mama Bee1
Earl/Countess
*

Karma: 7
Offline Offline

Posts: 440


Awards
« Reply #52 on: January 17, 2017, 09:43:06 PM »

The nurse practitioner said that it looked like a reaction to medication. She told me to take Tagamet since it is a histamine blocker, Zertec for the same benefits as Benedryl. The advantage in Zertec is that it lasts for 12 hours instead of four. She recommended Benedryl creme for topical application.  It is confined to my arms, legs and lower back. They warned me if I felt my tongue, throat or lips swelling to call 911. I knew that. She didn't seem too concerned. All of this is new to me so I tend to worry a lot.

Thank you for your prayers. I talked with one of my oldest friends tonight. She has a very strong faith and she reassured me again that all will be well.
Logged
RADDails
Marquis/Marquess
*

Karma: 42
Offline Offline

Mood:

Posts: 1410

"Thank God that's over!"


Awards
« Reply #53 on: January 18, 2017, 06:38:57 AM »

Great news and thanks for sharing the info.

We're praying for you here with much love.
Logged
Sherrie1003
Duke /Duchess
*

Karma: 9
Offline Offline

Mood:

Posts: 1643


God, grant me the strength to get through this.


Awards
« Reply #54 on: January 18, 2017, 07:06:27 AM »

Thank you for the update. I am also agreeing with your friend that all will be well. Don't let the little hurdles change your faith or hope.

Still praying!

Sherrie
Logged

"Sometimes the clearest evidence that God has not deserted you is not that you are successfully past your trials, but that you are still on your feet in the midst of it." Dale Ralph Davis
Mama Bee1
Earl/Countess
*

Karma: 7
Offline Offline

Posts: 440


Awards
« Reply #55 on: January 18, 2017, 10:08:55 AM »

Thank you friends.
Logged
Mama Bee1
Earl/Countess
*

Karma: 7
Offline Offline

Posts: 440


Awards
« Reply #56 on: January 28, 2017, 10:18:17 PM »

I am trying to keep track of things better.One nurse said that the rash could have been a reaction to Benedryl. At first it was just on my upper arms; then it spread to lower arms and all over my legs after I took the Benedryl. If that's true,it makes like easier that switching the chemo meds.

I was going to ask for prayers for a cold that I caught from my kids, but I took some meds tonight and I can breathe.I can feel that it is really taking the energy out of me,combined with the other meds.

God is good. Considering that I should be dead, I am doing pretty well.

As my dear old aunt used to say," Other than that Mrs. Lincoln, how was the play?"
Logged
Sherrie1003
Duke /Duchess
*

Karma: 9
Offline Offline

Mood:

Posts: 1643


God, grant me the strength to get through this.


Awards
« Reply #57 on: January 29, 2017, 04:59:36 AM »

MamaBee1,

God only gives us one day at a time anyways because he knows that is all we can manage. Just take one day at a time and make the best choices you can to stay healthy and rest as much as possible with kids around.

I will keep you in my prayers.

Sherrie
Logged

"Sometimes the clearest evidence that God has not deserted you is not that you are successfully past your trials, but that you are still on your feet in the midst of it." Dale Ralph Davis
OHGrandma
Earl/Countess
*

Karma: 18
Offline Offline

Posts: 845


Awards
« Reply #58 on: January 29, 2017, 08:24:13 AM »

I am trying to keep track of things better.One nurse said that the rash could have been a reaction to Benedryl. At first it was just on my upper arms; then it spread to lower arms and all over my legs after I took the Benedryl. If that's true,it makes like easier that switching the chemo meds.

...

That seems odd to me, but I'm no doctor, I only play one on the internet!  My instinct says, Benedryl stops symptoms of allergic reactions, it doesn't cause them.  I would assume the Benedryl worked to slow down the reaction and it could have been worse without Benedryl.  I don't mean to scare you with that thought, but just urge you to ask the doctor administering the cancer drugs.
Logged
Mama Bee1
Earl/Countess
*

Karma: 7
Offline Offline

Posts: 440


Awards
« Reply #59 on: January 29, 2017, 12:30:17 PM »

Thanks Sherrie.

OHGrandma- I understand what you are saying. A chemo nurse told me about the possible Benedryl reaction when I went in for my transfusion this past week. This week I see the oncologist again so I will ask him. I am also looking to see if I am developing any kind of rash. So far nothing with this second round.

Thanks for the prayers.
Logged
Pages: 1 2 3 [4] 5 6   Go Up
  Print  
 
Jump to:  

Powered by MySQL Powered by PHP Powered by SMF 1.1.19 | SMF © 2013, Simple Machines Valid XHTML 1.0! Valid CSS!